# SDR CA971223002

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE33110
- System (JASC): 7410 · Ignition Power Supply
- Part: Ignition Box
- Part number: 103784005
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IGNITION BOX FAILED.
